en
Scientific article
Open access
English

ACCPM with a nonlinear constraint and an active set strategy to solve nonlinear multicommodity flow problems

Published inMathematical Programming, vol. 120, no. 1, p. 179-210
Collection
  • Open Access - Licence nationale Springer
Publication date2009
Citation (ISO format)
BABONNEAU, Frédéric, VIAL, Jean-Philippe. ACCPM with a nonlinear constraint and an active set strategy to solve nonlinear multicommodity flow problems. In: Mathematical Programming, 2009, vol. 120, n° 1, p. 179–210. doi: 10.1007/s10107-007-0151-3
Main files (1)
Article (Published version)
Identifiers
ISSN of the journal0025-5610
368views
178downloads

Technical informations

Creation11/22/2018 2:43:00 PM
First validation11/22/2018 2:43:00 PM
Update time03/15/2023 1:54:38 PM
Status update03/15/2023 1:54:38 PM
Last indexation02/12/2024 12:57:12 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack